# SDR AWXA200700615

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5007945249
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED L1 DOOR FRAME AFT SIDE, BS 347, S13L - S14L, AT NR 5, 6, 7 FROM TOP STOP PIN CUTOUTS.  REPAIRED L1 DOOR FRAME AFT SIDE, BS 347, S13L - S14L IAW AWA ER 03-5210-07128-SS3.
